# SDR COMA0010034

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 18190003
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED UP, ALL GREEN INDICATORS REMAINED ILLUMINATED.  REPLACED THE LANDING GEAR SOLENOID VALVE.
